On generalized Fatou theorems for the square root of the Poisson kernel and in rank one symmetric space
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 23 (1996) no. 3, p. 467-482
@article{ASNSP_1996_4_23_3_467_0,
     author = {Svensson, Olof},
     title = {On generalized Fatou theorems for the square root of the Poisson kernel and in rank one symmetric space},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 23},
     number = {3},
     year = {1996},
     pages = {467-482},
     zbl = {0868.31001},
     mrnumber = {1440030},
     language = {en},
     url = {http://http://www.numdam.org/item/ASNSP_1996_4_23_3_467_0}
}
Svensson, Olof. On generalized Fatou theorems for the square root of the Poisson kernel and in rank one symmetric space. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 23 (1996) no. 3, pp. 467-482. http://www.numdam.org/item/ASNSP_1996_4_23_3_467_0/

[1] M. Andersson - H. Carlsson, Boundary convergence in non-nontangential and nonadmissible approach regions, Math. Scand. 70 (1992), 293-301. | MR 1189981 | Zbl 0781.32010

[2] G.B. Folland - E.M. Stein, Hardy Spaces on Homogeneous Groups, Princeton University Press, Princeton, 1982. | MR 657581 | Zbl 0508.42025

[3] S. Helgason, Differential geometry, Lie groups, and Symmetric Spaces, Academic Press, 1978. | MR 514561 | Zbl 0451.53038

[4] B.A. Mair - S. Philipp - D. Singman, Generalized local Fatou theorems and area integrals, Trans. Amer. Math. Soc. 321 (1990), 401-413. | MR 974520 | Zbl 0707.31010

[5] A. Nagel - E.M. Stein, On certain maximal functions and approach regions, Adv. in Math. 54 (1984), 83-106. | MR 761764 | Zbl 0546.42017

[6] P. Sjögren, Fatou theorems and maximal functions for eigenfunctions of the Laplace-Beltrami operator in a bidisk, J. Reine. Angew. Math. 345 (1983), 93-110. | MR 717888 | Zbl 0512.43005

[7] P. Sjögren, Une remarque sur la convergence des fonctions propres du laplacien à valeur prope critique, pp. 544-548. In "Théorie du potentiel" ed. G. Mokobodzki and D. Pinchon, Lecture Notes in Mathematics 1096, Springer, 1984. | MR 890377 | Zbl 0563.31003

[8] P. Sjögren, Asymptotic behaviour of generalized Poisson integrals in rank one symmetric spaces and in trees, Ann. Scuola Norm., Sup. Pisa Cl. Sci. 15 (1988), 99-113. | Numdam | MR 1001031 | Zbl 0696.43008

[9] E.M. Stein, Boundary behavior of harmonic functions on symmetric space: Maximal estimates for Poisson integrals, Invent. math. 74 (1983), 63-83. | MR 722726 | Zbl 0522.43007

[10] J. Sueiro, On maximal functions and Poisson-Szegö integrals, Trans. Amer. Math. Soc. 298 (1986), 653-669. | MR 860386 | Zbl 0612.32007

[11] O. Svensson, Extensions of Fatou theorems in products of upper-halfspaces, Math. Scand. 76 (1995), 139-151. | MR 1345094 | Zbl 0841.42008